Previous |  Up |  Next


Title: Limit cycles in the equation of whirling pendulum with autonomous perturbation (English)
Author: Lichardová, Hana
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 44
Issue: 4
Year: 1999
Pages: 271-288
Summary lang: English
Category: math
Summary: The two-parameter Hamiltonian system with the autonomous perturbation is considered. Via the Mel’nikov method, existence and uniqueness of a limit cycle of the system in a certain region of a two-dimensional space of parameters is proved. (English)
Keyword: whirling pendulum
Keyword: Hamiltonian system
Keyword: autonomous perturbation
Keyword: Melnikov function
Keyword: limit cycle
Keyword: homoclinic orbit
Keyword: elliptic integral
MSC: 34C05
MSC: 34C23
MSC: 37G15
MSC: 58F21
MSC: 70K05
idZBL: Zbl 1060.34504
idMR: MR1698769
DOI: 10.1023/A:1023080513150
Date available: 2009-09-22T18:00:51Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] J. Guckenheimer and P. J. Holmes: Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields.Springer Verlag, New York, Heidelberg, Berlin, 1983. MR 0709768
Reference: [2] C. Chicone: Bifurcations of nonlinear oscillations and frequency entrainment near resonance.SIAM J. Math. Anal. 23(6) (1992), 1577–1608. Zbl 0765.58018, MR 1185642, 10.1137/0523087
Reference: [3] C. Chicone: On bifurcation of limit cycles from centers.Lecture Notes in Math., 1455, 1991, pp. 20–43. MR 1094376
Reference: [4] H. Kauderer: Nichtlineare mechanik.Springer Verlag, Berlin, Gottingen, Heidelberg, 1958. Zbl 0080.17409, MR 0145709
Reference: [5] Ch. Li and Z.-F. Zhang: A criterion for determining the monotonicity of the ratio of two abelian integrals.Journal of Differential Equations 124 (1996), 407–424. MR 1370149, 10.1006/jdeq.1996.0017
Reference: [6] A. D. Morozov: On limit cycles and chaos in equations of pendulum type.Prikladnaja matematika i mechanika 53(5) (1989), 721–730. (Russian) MR 1040438
Reference: [7] S.-L.Qiu and M. K. Vamanamurthy: Sharp estimates for complete elliptic integrals.Siam J. Math. Anal. 27(3) (1996), 823–834. MR 1382835, 10.1137/0527044
Reference: [8] J.A. Sanders and R. Cushman: Limit cycles in the Josephson equation.SIAM J. Math. Anal. 17(3) (1986), 495–511. MR 0838238, 10.1137/0517039
Reference: [9] E. T. Whittaker and G. N. Watson: A Course of Modern Analysis.Cambridge at the University Press, 1927. MR 1424469
Reference: [10] S. Wiggins: Global Bifurcations and Chaos: Analytical Methods.Springer Verlag, New York, Heidelberg, Berlin, 1988. Zbl 0661.58001, MR 0956468
Reference: [11] S. Wiggins: Introduction to Applied Nonlinear Dynamical Systems and Chaos.Springer Verlag, New York, Heidelberg, Berlin, 1990. Zbl 0701.58001, MR 1056699


Files Size Format View
AplMat_44-1999-4_2.pdf 395.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo